text.skipToContent text.skipToNavigation
Shipping truck
Tylenol infants' concentrated drops grape 80 mg/1 ml 0-23 months 15 ml#000000000000886374

$8.29

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Shape LIQUID
Sub brand name Infants'
U.P.C 062600143709
#NPN N/A
#DIN 02046059
Content 80.0 MG / 1.0 ML
Directions
- Do not give your child more than directed (see liver warnings)
- Infants up to 23 months: Shake well before use, For accurate dosing, follow instructions carefully, Use enclosed syringe and find the right dose on the chart. If possible, dose by weight, otherwise use age, Use only the syringe provided, Dispense liquid slowly into child's mouth or mix with any liquid or soft food.

Weight: lbs: Under 12, kg: Under 5.5, Age: months: 0-3, Single Oral Dose: mL: Talk to a doctor
Weight: lbs: 12-17, kg: 5.5-7.9 Age: months: 4-11, Single Oral Dose: mL: 1
Weight: lbs: 18-23, kg: 8.0-10.9, Age: months: 12-23, Single Oral Dose: mL: 1.5

- Single dose may be repeated every 4 to 6 hours, as needed
- Do not give more than 5 doses in 24 hours
- Replace cap after each use.

SimpleMeasure® DIRECTIONS FOR USE

STEP 1
Push air out of syringe.

STEP 2
Insert syringe tip into bottle opening.

STEP 3
Flip bottle upside-down.

STEP 4
Pull white part of syringe to correct dose.
WARNINGS LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if your child is allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that
- has liver or kidney disease
- takes the blood thinning drug warfarin.

STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts for more than 3 days
- existing pain or fever worsen or if new symptoms appear.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Read the complete label before use and follow all directions
- Do not use if carton is open or if bottle neck band is missing or broken
- Store at 15 to 30℃. Protect from light
- Child resistant package
- Syringe not child resistant.
FAST EFFECTIVE RELIEF OF FEVER & PAIN DUE TO
- immunization
- teething
- colds or flu

Uses
- Reduces fever
- Temporarily relieves mild to moderate pain due to: teething, colds and flu, immunization

Inactive ingredients carboxymethylcellulose sodium, citric acid, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.
Dye-free
Paraben-free
Purpose
Acetaminophen 80 mg Pain reliever, Fever reducer